30 Minutes (6:00-6:30 p.m.)

Social Time, Artistic Diversity, and Warm-ups: Session participants relax and communicate freely, while introduced to artistic disciplines and warm-up exercises.

30 Minutes (6:30-7:00 p.m.)

Training & Development: Youth are divided into groups and trained according to artistic discipline.

45 Hours (7:00-7:45 p.m.)

Production Development and Rehearsal: During the first three months of the program original material, based on the life skills training topics, is developed by participants. After this period, participants rehearse for Teens Express' annual production. In addition, youth serve as part of program's promotions and technical committee.

30 Minutes (7:45-8:15 p.m.)

Life Skills Training: This segment uses innovative techniques to teach one of the following topics: financial literacy, employment & career development, decision-making & social/leadership development, and life appreciation & abstinence.

15 Minutes (8:15-8:30 p.m.)

Announcements, Cleanup & Dismissal
__________________

9 Weeks of Summer Activities (June-August)

Participants persent Teens Express' annual showcase, along with providing community performances throughout the Washington metro area. Participants also produce a CD and DVD that features music from the production. Summer activities conclude at the end of the second week of August, and the program reconvenes for the school year the first week of September.



Program Curriculum

or, Return To Welcome Page